# SDR AALA201804039009

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 10,998 hours, 4,284 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door
- Part time: 2,745 hours, 1,056 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DESCENT FROM FL 340, CHECK R2 DOOR PRESSURE CAUTION ON FLIGHT ATTENDANT PANEL.  AROUND 10000 FT, ALL EMERGENCY LIGHTS CAME ON. UNABLE TO DUPLICATE FAULT IAW TSM 52-22-00-810-807.  REPLACED THE DECODER AS A PRECAUTION, DUE TO EMERGENCY EXIT ILLUMINATION AND R2 DOOR PRESSURE FAULT.
